# SDR Y2PA20121108054

- Difficulty date: November 8, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N215US
- Make and model: Doug DC-9-32
- Aircraft serial: 47480
- Aircraft time: 84,800 hours, 74,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 8734
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK,  FOUND OVERWING EMERGENCY EXIT LIGHTS DIM.  MX R & R THE EMERGENCY BATTERY PACK IAW MM 33-50-00.  EMERGENCY LIGHTS OPS CHECKED GOOD.
